Skip to main content
Log in

The Region of Values of the System {f(z 1),..., f(z n )} in the Class of Typically Real Functions

  • Published:
Journal of Mathematical Sciences Aims and scope Submit manuscript

Abstract

The paper studies the region of values of the system {f(z1), f(z2),... , f(zn)} in the class T of functions f(z) = z + a2z2 + ⋯ regular in the unit disk and satisfying the condition Im f(z) Im z > 0 for Im z ≠ 0. Bibliography: 8 titles.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

REFERENCES

  1. W. Rogosinski, “Uber positive harmonische Entwicklungen und typisch-reelle Potenzreihen,” Math. Z., 35, No. 1, 93–121 (1932).

    Article  MATH  MathSciNet  Google Scholar 

  2. E. G. Goluzina, “Region of values of a system of functionals on the class of typically real functions,” Zap. Nauchn. Semin. POMI, 226, 69–79 (1996).

    MATH  Google Scholar 

  3. E. G. Goluzina, “The regions of values of the systems {f(z 1), f′(z 1)} and {f(z 1), f(z 2)} on the class of typically real functions,” Zap. Nauchn. Semin. POMI, 254, 65–75 (1998).

    Google Scholar 

  4. E. G. Goluzina, “The region of values of the system {f(z 1), f(z 2), f(z 3)} in the class of typically real functions,” Zap. Nauchn. Semin. POMI, 302, 5–17 (2003).

    MathSciNet  Google Scholar 

  5. E. G. Goluzina, “Regions of values of certain systems of functionals on the class of typically real functions,” Vestn. Leningr. Gos. Univ., Ser. Mat., Mekh., Astr., 2, No. 7, 45–63 (1965).

    MATH  MathSciNet  Google Scholar 

  6. V. A. Andreeva, N. A. Lebedev, and A. V. Stovbun, “Regions of values of certain systems of functionals on certain classes of regular functions,” Vestn. Leningr. Gos. Univ., Ser. Mat., Mekh., Astr., 2, No. 7, 8–22 (1961).

    MathSciNet  Google Scholar 

  7. M. G. Krein and A. A. Nudelman, Markov's Moment Problem and Extremal Problems [in Russian], Moscow (1973).

  8. F. R. Gantmakher, The Theory of Matrices [in Russian], Nauka, Moscow (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

__________

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 314, 2004, pp. 41–51.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Goluzina, E.G. The Region of Values of the System {f(z 1),..., f(z n )} in the Class of Typically Real Functions. J Math Sci 133, 1627–1633 (2006). https://doi.org/10.1007/s10958-006-0075-0

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-006-0075-0

Keywords

Navigation